# SDR MZZA98105

- Difficulty date: February 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N623DH
- Make and model: Boeing 727264
- Aircraft serial: 20895
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Failed
- Location: Bs 620
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KUL - WEB BUCKLED BETWEEN STA 28L AND 28R AT FS 620 FWD CARGO.  FABRICATED REPAIR DOUBLER AND INSTALLED IAW SRM 51-40-3 FIG 1.  (M)
